# SDR 200200266

- Difficulty date: May 28, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N835F
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48005
- Aircraft time: 43,935 hours, 42,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991159091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING POSITION SENSOR INSTALLATION ON THE CONTROL COLUMN, DAMAGE WAS FOUND ON THE BS 120 FLOORBEAM WEB.  TWO HORIZONTAL CRACKS IN THE WEB.  REPAIR WAS MADE BY TRIMMING THE WEB TO REMOVE THE CRACKS, PERFORMING A HFEC TO ENSURE DAMAGE REMOVAL AND FABRICATING AND INSTALLING REPAIR PARTS AS CALLED OUT IN EAC ECRA N835F-53-MD81-005.
